My question is can you still gain weight even if you are not over eating and moderately exercising? It really helps my pain but i have gained close to 50lbs in 3yrs. Its miserable.
The weight gain usually is a result of an increased appetite with increased calorie intake. The pain usually causes a decrease in activity.
Prior to the pain, were you one who was always running around trying to get everything done?
Are you sedentary now but moderately exercising?
There is a difference from moving all day than by exercising x amount of time.
I commend you for exercising. It's hard to do when in pain.
Are you suffering from depression? It can slowly increase your appetite.
Medication usually causes a feeling of being hungry all the time.
I took Gaba and didn't have trouble but with other meds I did. Lyrica for one makes it really hard to lose weight.
Try downloading one of those free apps that does a calorie count. You also put in the amount of exercise you did which it also counts. It should be helpful in answering your question.
I'm happy you are responding to pain meds. I wouldn't change if I were you. Don't rock the boat. Lol
Jules yes just as Wildcat has said mainly it is caused by the urges that the pills give you. So it's trying to keep up with those side effects. So keep up what you are doing try to adjust what your eating and I know many people when they have to take the Gabapentin take it with a full glass of water to help slow down the appetite. Best of luck. Chuck1957
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2012 • 2 answers
Posted 21 Aug 2013 • 1 answer
Posted 14 Apr 2015 • 1 answer
Posted 28 Jul 2016 • 3 answers
Posted 26 Nov 2016 • 1 answer